# SDR AALA20100226TUL06

- Difficulty date: February 26, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- Aircraft time: 57,031 hours, 29,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW GOUGE IN WEB STATION 1152 INBOARD OF RIGHT TIE DOWN TRACK.  INSTALLED REPAIR DOUBLER PER EA MD80-53-009296.
